MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP CYCLOSPORINE (CSA) ASSAY; CYCLOSPORINE ASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP CYCLOSPORINE (CSA) ASSAY; CYCLOSPORINE ASSAY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the discordant advia centaur xp cyclosporine (csa) results is unknown.Siemens reviewed the customer data.The overall bias is in line with what is expected in the advia centaur cyclosporine ifu (instructions for use), 10629836_en rev, k, 2017-12 accuracy/method comparison section with tandem-ms.In addition the advia centaur cyclosporine assay does not have a claim to be comparable to any other methods or platforms.The lc/ms/ms methods also do not seem to be in alignment with each other and demonstrate variability.The instrument is performing within specifications.No further evaluation of the device is required.The ifu states in the interpretation of results: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." the ifu states in the limitations section: "always use measurements of csa in conjunction with other diagnostic procedures, including information from the patient's clinical evaluation.".
 
Event or Problem Description
A high advia centaur xp cyclosporine (csa) result was obtained on a patient sample during a method comparison.The cyclosporine results were higher than the lc-ms/ms methods.The patient sample was tested on the lc-ms/ms at two laboratories.The initial results were reported and questioned by one physician.Corrected results were reported.Patient treatment was not prescribed or altered.There was no report of adverse health consequences due to the discordant cyclosporine (csa) results.

Brand Name
ADVIA CENTAUR XP CYCLOSPORINE (CSA) ASSAY
Common Device Name
CYCLOSPORINE ASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7436765
Report Number1219913-2018-00130
Device Sequence Number19106137
Product Code MKW
UDI-Device Identifier00630414524450
UDI-Public00630414524450
Combination Product (Y/N)N
PMA/510(K) Number
K071455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2019
Device Model NumberN/A
Device Catalogue Number10335448
Device Lot Number77934031
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date04/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1